question-icon

hi doctor my mother has started complaining of constant numbness

default
Posted on Mon, 18 Feb 2019
Question: hi doctor

my mother has started complaining of constant numbness in head and ear since morning. could this be because of blood pressure??

Thanks XXXXXXX
doctor
Answered by Dr. Bhanu Partap (19 hours later)
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After going through the medical details and the symptoms detailed by you I would like to tell you that yes it could be because of high blood pressure.

I would like to know few things

1. Is she hypertensive? If yes then what medicine she take.

2. Is she diabetic?

3. Any previous history of cervical spine problem or migraine?

4. Any other symptoms which she is experiencing?

Kindly revert back with required information.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Bhanu Partap (6 hours later)
hi doctor please find below the details as requested. 1. yes she is hypertensive. medicine she takes - embeta xr-25, aztric ct-12.5 2. not diabetic 3. no histiory of cervical spine problem migraine problem occasional 4. she has thyroid problem as well - medicine she takes is throx 50 thanks XXXXXXX
doctor
Answered by Dr. Bhanu Partap (14 hours later)
Brief Answer:
Hello again

Detailed Answer:
Thanks for the feedback.

If her blood pressure stays above 140/80 mmhg then this numbness can happen because of that also. Also sometimes in hypertensives patients due to sudden hike in blood pressure headache or numbness happens.

Kindly monitor her blood pressure regularly and if it stays above 140/80 then her medicines has to be adjusted.

Also make sure she take them regularly on proper time and in diet the salt intake should be reduced for proper bp control.

I hope this information will guide you properly.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
doctor
Answered by Dr. Bhanu Partap (6 hours later)
Brief Answer:
Hello again

Detailed Answer:
No, none of them causes stomach ache. If there is constant ache then you need to get an ultrasound abdomen done.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Bhanu Partap (0 minute later)
hi doctor does aztric ct 12.5 or any of the medicines i mentioned my mother is taking causes stomach ache?? my mother is experiencing constant stomach ache since yesterday. thanks
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 3138 Questions

premium_optimized

The User accepted the expert's answer

Share on
hi doctor my mother has started complaining of constant numbness

Brief Answer: Please refer to the detailed answer below Detailed Answer: Hello After going through the medical details and the symptoms detailed by you I would like to tell you that yes it could be because of high blood pressure. I would like to know few things 1. Is she hypertensive? If yes then what medicine she take. 2. Is she diabetic? 3. Any previous history of cervical spine problem or migraine? 4. Any other symptoms which she is experiencing? Kindly revert back with required information. Kind Regards Dr Bhanu Partap